LMI Approach to Robust Stability Analysis of Cohen-Grossberg Neural Networks with Multiple Delays

  • Ce Ji
  • Hua-Guang Zhang
  • Chong-Hui Song
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3971)


Robust stability analysis of a class of Cohen-Grossberg neural networks with multiple delays is given. An approach combining the Lyapunov functional with the linear matrix inequality (LMI) is taken to obtain the sufficient condition for the globally robust stability of equilibrium point. The result is established without assuming the differentiability and monotonicity of activation functions.


Equilibrium Point Linear Matrix Inequality Exponential Stability Robust Stability Cellular Neural Network 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Chen, T.P., Rong, L.B.: Delay-Independent Stability Analysis of Cohen-Grossberg Neural Networks. Physics Letters A 317, 436–449 (2003)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Hwang, C.C., Cheng, C.J., Liao, T.L.: Globally Exponential Stability of Generalized Cohen-Grossberg Neural Networks with Delays. Physics Letters A 319, 157–166 (2003)MATHCrossRefGoogle Scholar
  3. 3.
    Ji, C., Zhang, H.G., Guan, H.X.: Analysis for Global Robust Stability of Cohen-Grossberg Neural Networks with Multiple Delays. In: Yin, F.-L., Wang, J., Guo, C. (eds.) ISNN 2004. LNCS, vol. 3173, pp. 96–101. Springer, Heidelberg (2004)CrossRefGoogle Scholar
  4. 4.
    Singh, V.: Robust Stability of Cellular Neural Networks with Delay: Linear Matrix Inequality Approach. IEE Proc.-Control Theory Appl. 151(1), 125–129 (2004)CrossRefGoogle Scholar
  5. 5.
    Michel, A.N., Wang, K., Hu, B.: Qualitative Theory of Dynamical Systems–The Role of Stability Preserving Mappings, 2nd edn. Marcel Dekker, New York (2001)MATHGoogle Scholar
  6. 6.
    Boyd, S., El Ghaoui, L., Feron, E.: Linear Matrix Inequalities in System and Control Theory. Studies in Applied Mathematics. SIAM, Philadelphia (1994)MATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • Ce Ji
    • 1
  • Hua-Guang Zhang
    • 1
  • Chong-Hui Song
    • 1
  1. 1.Institute of Information Science and EngineeringNortheastern UniversityShenyangP.R. China

Personalised recommendations